Crestor side effects page 2 – cholesterol forum – ehealthforum youtube gas pedal lyrics

####

Doctors prescribe statins because they work to lower LDL for people who can’t reach their targets through diet and exercise alone. Statins do have side effects, no way around that. Not everyone will experience obvious problems like muscle pain, but it is well-known that statins can deplete vital nutrients in various tissues and organs that require lots of energy, such as brain/nervous system, heart/muscles, and liver. Don’t know why your doctor wouldn’t discuss it. According to the NYTimes, Dr. Alfred Bove, chief cardiologist at Temple University and 2009 president of the American College of Cardiology, advises his patients on statin drugs to “Live until you’re 80 and have muscle aches sometimes”.

As for raising HDL levels, try a handful of dry roasted almonds every day. My doctor recommends 6gm fish oil daily, though I only take 3gm. At high doses, niacin (vitamin B3) has been shown to raise HDL. There are niacin drugs (like Simcor) and natural supplements (Slo-niacin) available, but the high doses of niacin required can cause flushing reactions or skin irritation. Simcor is actually niacin + simvastatin, so you would still have the statin concerns, but there is a natural supplement (PRiORA) that specifically counteracts depletion by statins. Hopefully these are a few helpful alternatives to explore.

Sadly, cholesterol has been demonized for the last 4 decades by those who have commercial interests. All the studies which show a relationship between serum cholesterol levels and heart disease are designed and funded by the very same company that sells us the pills to lower it.

If we push aside all data from drug industry funded studies, or drug industry funded medical education, there is little to no evidence in the REAL WORLD that serum cholesterol levels have anything to do with the development of cardiovascular disease.

I know what I am saying is hard for people to accept. It took me years to accept this. But after 10 years of personal research into the matter, I have come to the conclusion cardiovascular disease forms independent of what cholesterol levels are, and the $30 billion per year statin industry rides on the public’s PERCEPTION lowering cholesterol with a pill reduces risk of heart disease.

Suggestions? Remain active. Eat a balanced diet high in nutritional value and free from chemical additives. Breath fresh clean air and avoid inhaling by-products of combustion from smoking, car exhaust, and factories. Keep a close eye on thyroid function.

Started taking Crestor about 10 days ago. Had to go to the doctor for back pain right after I started taking it. She said I had arthritis in my back and gave me a shot and some pain meds for that. My back did improve. However, I then started these horrible cramps in my left thigh that won’t go away. My leg hurts all the time.It also feels as if it’s going to pop, like it’s swollen so big that it might burst. When I turn over in bed it always wakes me up because of the pain. Needless to say, I am exhausted due to not getting any rest. I’ve been taking ibuprofen for the pain but it won’t go away. I’ve also developed terrible constipation and stomach pain. I’ve had some nausea and a little light headedness. I had no idea that all of this could be the Crestor until tonight when I saw a commercal on TV and it told about the side effects. My doctor didn’t tell me any of this. I’m not taking it tonight. I will call the doctor tomorrow. I didn’t really think I needed it anyway because I had triglycerides that were a little high but no high cholesterol. My blood tests were done in the middle of the day, not after fasting overnight. I’m just not sure about doctors at all any more.